Hi Waterbaby and welcome to the forum. I was put on Lyrica 2x, first time it did nothing, but it was very small dose. The second time the dose was increased and I had the most horrible headaches. I usually have headaches, like a clenching pain/pull in my left temple. My pcp says it is Trigeminal Neuralgia. My ortho dr gave me the med at increased dose and this pain hit about every 10 min. I asked if the med could be causing the headache to increase, he really didn't know, but didn't think so. I found out it does cause headaches. I stopped the med. I didn't have the reaction of bedwetting, so I can't help you on that. But I would suggest you talk to your dr and also look it up to see if it is a side effect. I don't think all drs check the warning sheets that come w/ the meds. Maybe you could speak w/ the pharmacist, s/he may have some insight for you. Good luck.
God bless. Alice.
"Healing is an energy phenomenon. Hope is another word for Healing. "Cracks in the concrete are just reminders that you fall apart no matter how strong you are""Sometimes it is best to forget what you feel and remember what you deserve""Im going to smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."